# SDR SWIA2023060502

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 47,202 hours, 41,293 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WHEN SELECTING GEAR DOWN ON FINAL. COMPLIED WITH QRH AND GOT GEAR TO COME DOWN AND INDICATE 3 GREEN (FLT 5019 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26707430 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 26710512 FOR LANDING GEAR EXTENSION AND RETRACTION TEST.REFERENCE CP 26709647 FOR OVERSPEED INSPECTION.REFERENCE CP 26707589 AND CP 26707591 FOR FINDINGS AND MAINTENANCE PERFORMED.REFERENCE CP 26707564 FOR ODI RETURN TO SERVICE."
